# SDR VNAA20231120001

- Difficulty date: October 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Part serial: UNK
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP BTW FLS 15.00 TO FLS 65.5.  NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP BTW FLS 15.00 TO FLS 65.5 WERE BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND REWORKED AREA ON FLS45.00 TO 65.5 WAS EVALUATED IS WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01, AREA BTW FLS 15.00 TO FLS 45.00 OUT LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01 AND AREA OUT LIMITS WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01
